Show simple item record

dc.creatorCasado Díaz, Juanes
dc.creatorCastro Barbero, Carlos Manueles
dc.creatorLuna Laynez, Manueles
dc.creatorZuazua Iriondo, Enriquees
dc.date.accessioned2016-06-10T07:13:29Z
dc.date.available2016-06-10T07:13:29Z
dc.date.issued2011
dc.identifier.citationCasado Díaz, J., Castro Barbero, C.M., Luna Laynez, M. y Zuazua Iriondo, E. (2011). Numerical approximation of a one-dimensional elliptic optimal design problem. Multiscale Modeling & Simulation, 9 (3), 1181-1216.
dc.identifier.issn1540-3467es
dc.identifier.urihttp://hdl.handle.net/11441/42103
dc.description.abstractWe address the numerical approximation by finite-element methods of an optimal design problem for a two phase material in one space dimension. This problem, in the continuous setting, due to high frequency oscillations, often does not have a classical solution, and a relaxed formulation is needed to ensure existence. On the contrary, the discrete versions obtained by numerical approximation have a solution. In this article we prove the convergence of the discretizations and obtain convergence rates. We also show a faster convergence when the relaxed version of the continuous problem is taken into account when building the discretization strategy. In particular it is worth emphasizing that, even when the original problem has a classical solution so that relaxation is not necessary, numerical algorithms converge faster when implemented on the relaxed version.es
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipJunta de Andalucíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSociety for Industrial and Applied Mathematicses
dc.relation.ispartofMultiscale Modeling & Simulation, 9 (3), 1181-1216.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectcontrol in the coefficientses
dc.subjectcomposite optimal designes
dc.subjectrelaxationes
dc.subjectnumerical approximationes
dc.subjectfinite elementses
dc.titleNumerical approximation of a one-dimensional elliptic optimal design problemes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.projectIDMTM2008-00306es
dc.relation.projectIDFQM-309es
dc.relation.projectIDMTM2008-03541es
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/FP7/246775es
dc.relation.projectIDPI2010-04es
dc.identifier.doihttp://dx.doi.org/10.1137/10081928Xes
idus.format.extent37 p.es
dc.journaltitleMultiscale Modeling & Simulationes
dc.publication.volumen9es
dc.publication.issue3es
dc.publication.initialPage1181es
dc.publication.endPage1216es
dc.relation.publicationplacePhiladelphiaes
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42103
dc.contributor.funderMinisterio de Ciencia e Innovación (MICIN). España
dc.contributor.funderJunta de Andalucía

FilesSizeFormatViewDescription
Numerical approximation of a ...311.3KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional